# SDR AALA202206104916

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 30,385 hours, 12,266 cycles
- Engine: Iae V2533A5
- Engine time: 20,990 hours, 8,328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677410633
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 27,873 hours, 11,131 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER SETTING CLIMB POWER #2 ENGINE EPR, FF, N, N2 SURGED FOR APPROXIMATELY  2.3 MINS THEN STABILIZED EPR +- 10%, #1 ENGINE FULLY STABLE. MAINTENANCE REPLACED THE #2 ENGINE PRESSURE REGULATING VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TSM 71- 00-00 810-833-A.
